×

Finiteness and periodicity of beta expansions – number theoretical and dynamical open problems. (English) Zbl 1474.11022


MSC:

11A63 Radix representation; digital problems
37B10 Symbolic dynamics
PDF BibTeX XML Cite
Full Text: DOI Link

References:

[1] S. Akiyama, \(The dynamical norm conjecture and Pisot tilings\), Sūrikaisekikenkyūsho Kōkyūroku (1999), no. 1091, 241-250. · Zbl 0951.11551
[2] S. Akiyama, \(On the boundary of self affine tilings generated by Pisot numbers\), J. Math. Soc. Japan 54 (2002), no. 2, 283-308. | · Zbl 1032.11033
[3] —, \(Pisot number system and its dual tiling\), Physics and Theoretical Computer Science, IOS Press, 2007, pp. 133-154.
[4] S. Akiyama, H. Brunotte, A. Pethő, and W. Steiner, \(Periodicity of certain piecewise affine planar maps\), Tsukuba J. Math. 32 (2008), no. 1, 1-55. · Zbl 1209.37018
[5] S. Akiyama and N. Gjini, \(Connectedness of number theoretic tilings\), Discrete Math. Theor. Comput. Sci. 7 (2005), no. 1, 269-312. · Zbl 1162.11366
[6] V. Berthé and A. Siegel, \(Purely periodic \)\beta\(-expansions in the Pisot non-unit case\), J. Number Theory 127 (2007), no. 2, 153-172. · Zbl 1197.11139
[7] F. Blanchard, \[\beta$-expansions and symbolic dynamics$, Theoret. Comput. Sci. 65 (1989), no. 2, 131-14\] · Zbl 0682.68081
[8] D. W. Boyd, \(Salem numbers of degree four have periodic expansions\), Number theory, Walter de Gruyter, 1989, pp. 57-64. · Zbl 0685.12004
[9] —, \(On the beta expansion for Salem numbers of degree 6\), Math. Comp. 65 (1996), 861-875. · Zbl 0848.11048
[10] R. Fischer, \(Ergodische Theorie von Ziffernentwicklungen in Wahrscheinlichkeitsräumen\), Math. Z. 128 (1972), 217-230. | · Zbl 0231.10033
[11] Ch. Frougny and B. Solomyak, \(Finite beta-expansions\), Ergodic Theory Dynam. Systems 12 (1992), no. 4, 713-723. · Zbl 0814.68065
[12] F. Hofbauer, \[\beta$-shifts have unique maximal measure$, Monatsh. Math. 85 (1978), no. 3, 189-19\] · Zbl 0384.28009
[13] Sh. Ito and H. Rao, \(Purely periodic \)\beta\(-expansions with Pisot unit base\), Proc. Amer. Math. Soc. 133 (2005), no. 4, 953-964. · Zbl 1099.11062
[14] Sh. Ito and Y. Takahashi, \(Markov subshifts and realization of \)\beta\(-expansions\), J. Math. Soc. Japan 26 (1974), no. 1, 33-55. | · Zbl 0269.28006
[15] T. Kamae, \(Numeration systems, fractals and stochastic processes\), Israel J. Math. 149 (2005), 87-135, Probability in mathematics. · Zbl 1155.37306
[16] K. Koupstov, J. H. Lowenstein, and F. Vivaldi, \(Quadratic rational rotations of the torus and dual lattice maps\), Nonlinearity 15 (2002), 1795-1842. · Zbl 1012.37025
[17] I. Kubo, H. Murata, and H. Totoki, \(On the isomorphism problem for endomorphisms of Lebesgue spaces. II\), Publ. Res. Inst. Math. Sci. 9 (1973/74), 297-303. | · Zbl 0277.28005
[18] J. C. Lagarias and Y. Wang, \(Haar bases for \)L^2(\mathbf{R}^n)\( and algebraic number theory\), J. Number Theory 57 (1996), no. 1, 181-197. · Zbl 0886.11062
[19] —, \(Corrigendum/addendum: ``Haar bases for \)L^2(\mathbf{R}^n)\[\]
[20] J.C. Lagarias and Y. Wang, \(Integral self-affine tiles in \)\mathbb{R}^n\( I. Standard and nonstandard digit sets\), J. London Math. Soc. 54 (1996), no. 2, 161-179. · Zbl 0893.52014
[21] —, \(Self-affine tiles in \)\mathbb{R}^n\[, Adv. Math. 121 (1996), 21-4\] · Zbl 0893.52013
[22] —, \(Integral self-affine tiles in \)\mathbb{R}^n\( II. Lattice tilings\), J. Fourier Anal. Appl. 3 (1997), no. 1, 83-102. · Zbl 0893.52015
[23] W. Parry, \(On the \)\beta\(-expansions of real numbers\), Acta Math. Acad. Sci. Hungar. 11 (1960), 401-416. · Zbl 0099.28103
[24] A. Rényi, \(Representations for real numbers and their ergodic properties\), Acta Math. Acad. Sci. Hungar. 8 (1957), 477-493. · Zbl 0079.08901
[25] V. A. Rohlin, \(Exact endomorphisms of a Lebesgue space\), Izv. Akad. Nauk SSSR Ser. Math. 25 (1961), 499-530. · Zbl 0154.15703
[26] K. Schmidt, \(On periodic expansions of Pisot numbers and Salem numbers\), Bull. London Math. Soc. 12 (1980), 269-278. · Zbl 0494.10040
[27] M. Smorodinsky, \[\beta$-automorphisms are Bernoulli shifts$, Acta Math. Acad. Sci. Hungar. 24 (1973), 273-27\] · Zbl 0268.28007
[28] Y. Takahashi, \(Isomorphisms of \)\beta\(-automorphisms to Markov automorphisms\), Osaka J. Math. 10 (1973), 175-184. | | Copyright Cellule MathDoc 2018 · Zbl 0268.28006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.